# SDR UALA2008123007049

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 33,064 hours, 11,973 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38 LT BETWEEN FRAMES 32 & 31 HAS IMPACT DAMAGE.  MFG NEW CLEAT. HFEC REVEALED NO CRACKS AT THIS TIME.  ACCOMPLISHED STRINGER REPAIRS TO 37L AND 38L.
